# SDR EIAA20090019

- Difficulty date: January 20, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 84,284 hours, 15,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK DURING INSPECTION APPROX 085 INCH, S 19R FWD NEAR BS 741.  TRIMMED OFF DAMAGED FLANGE AND PERFORM HFEC.  FABRICATE AND INSTALL REPAIR PARTS PER ECRA 490-51-021-1.
